MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX25034UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx des were implanted in the lad.One resolute onyx des was implanted during another revasc to treat the 1st obtuse marginal.Approximately 34 months later, the patient suffered mi.Event was treated with hospitalization, medication and pci.Patient recovered.The site and the sponsor assessed the event as not related to the device or the anti-platelet medication.Safety commented "revasc ntv".Stenting was carried out in the 1st obtuse marginal and rca during a revascularization procedure.Cec adjudicated mi as non-q-wave mi of the rca and the cx (non-target vessel).Cec adjudicated revascularization of the rca and cx as non-tvr-pci.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key10866618
Report Number9612164-2020-04478
Device Sequence Number2601209
Product Code NIQ
UDI-Device Identifier00643169556850
UDI-Public00643169556850
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Model NumberRONYX25034UX
Device Catalogue NumberRONYX25034UX
Device Lot Number0009829299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age51 YR
Patient Weight99